The eigenfunction expansion of a second order differential equation with one turning point
Differencialʹnye uravneniâ, Tome 7 (1971) no. 2, pp. 244-260
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1971_7_2_a6,
author = {O. F. Mikulina},
title = {The eigenfunction expansion of a second order differential equation with one turning point},
journal = {Differencialʹnye uravneni\^a},
pages = {244--260},
year = {1971},
volume = {7},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1971_7_2_a6/}
}
O. F. Mikulina. The eigenfunction expansion of a second order differential equation with one turning point. Differencialʹnye uravneniâ, Tome 7 (1971) no. 2, pp. 244-260. http://geodesic.mathdoc.fr/item/DE_1971_7_2_a6/